MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1624C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Rupture (2208)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: etlw1616c93e, serial/lot #: (b)(4)., ubd: 04-dec-2021, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascaular treatment of an 110mm ruptured abdominal aortic aneurysm.It was reported that later that evening the patient presented emergently with a re-ruptured aneurysm and had a drop in blood pressure as a result.Intervention was performed and a aui device was implanted and a fem/fem bypass was performed and the event was reported to be resolved.As per the physician the cause of the event was limb overlap.It was confirmed the separation occurred between the stent graft limbs etlw1624c124 and etlw1615c93 and the bifurcated stent graft was not involved.No additional clinical sequalae were provided and the patient is fine.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported type iiia separation endoleak could not be confirmed on the films provided; therefore the cause of the event could not be determined.Lack of returned angiography images showing the endoleak, which may have included possible endoleak interrogation, did not permit a more comprehensive analysis of the endoleak source/cause.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.The overlap between the bifurcate and the ipsilateral limb was unable to be determined from the films provided, whereas overlap between the bifurcate and the contralateral limb appeared adequate.The films did not appear to show further limbs implanted as reported from the site.Analysis of the returned images did not reveal any obvious out of specification stent graft integrity issues.Additional information received.It was reported the rupture was caused by the type iiia endoleak.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10095121
Report Number9612164-2020-01999
Device Sequence Number14233692
Product Code MIH
UDI-Device Identifier00643169467507
UDI-Public00643169467507
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2022
Device Model NumberETLW1624C124E
Device Catalogue NumberETLW1624C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2020
Initial Date Received by Manufacturer 05/01/2020
Supplement Date Received by Manufacturer06/19/2020
08/10/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date07/13/2020
08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR